# SDR AU510002080

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B2966
- Condition: Leaking
- Location: Nr 1
- Part time: 7,198 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 MAIN LANDING GEAR BRAKE ASSEMBLY LOWER PISTON WET WITH HYDRAULIC FLUID.  LARGE PUDDLE OF HYDRAULIC FLUID FOUND.  BRAKE CHANGED. INVESTIGATION CONTINUING AS TO EXACT SOURCE OF LEAK FROM BRAKE. (CASA NR 510002080)
